MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number SM0007-USA
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abscess (1690)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made.As reported, patient developed vaginal cuff abscess post usage of arista ah.Also reported is that the residual arista ah material was not removed from the surgical site following application as instructed in the instructions-for-use (ifu).The warning section of the ifu states, "once hemostasis is achieved, excess arista¿ ah should be removed from the site of application by irrigation." no lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event is considered to be a best estimate as (b)(6) 2022 based on the information available.Device not returned.
 
Event or Problem Description
As reported, during an unknown procedure, arita ah was used on the vaginal cuff and residual material was not removed after hemostasis was achieved.As reported, the patient developed with vaginal cuff abscess.It was also reported that patient is presented to the emergency department visits on several occasions and the patient is doing well at this time.

Brand Name
ARISTA AH
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL INC. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15982980
Report Number1213643-2022-00794
Device Sequence Number14926625
Product Code LMG
UDI-Device Identifier00801741044144
UDI-Public(01)00801741044144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSM0007-USA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale